Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

i went to the gp...she prescribed me duac and brevoxyl and gave me a referal to a new derm(my last one sucked) went to the derm on feb. 7th and she prescribed 100 mg mino a day. i've been taking the mino and continuing w/ duac and brevoxyl. my skin has gotten worse...i know there would probably be an initial break out...but then that passed and i was clear for about 2 days and i broke out again...it's been doing this forever and i'm at my wits end. i really want accutane but everyone says i should just stick it out w/ the mino, but meanwhile i'm getting deep painful cysts that are leaving red marks and scars all over my cheeks! i don't know what to do!! any suggestions???

Share this post


Link to post
Share on other sites

If you are getting deep cysts and scarring, you should call your derm's office immediately and tell them what's going on. Cry if you have to. Get in there, get those cysts injected, get Accutane if you need it.

Share this post


Link to post
Share on other sites

keep looking for new derms. i find that younger derms are more likely to perscribe accutane. i went to 3 until i found someone that would give me it. he even brought it up!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×